# SDR TRAX200601078

- Difficulty date: December 4, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 19,865 hours, 16,967 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM W/O42536.  AFT PRESSURE BULKHEAD CRACKED ABOVE LINTEL ATTACHMENT FITTING INBOARD UPPER CORNER LT SIDE.  RANRC 9.  REMOVED LINTEL FITTING.  CUT AWAY DAMAGED PORTION OF BULKHEAD WEB.  REMOVED BURRS AND SHARP EDGES.  LPI OF CUTOUT IAW NDTM 51-20-08.  NO DEFECTS NOTED.  FABRICATED DOUBLER USING .071, 2024-T3, PO4595-1, WEB FILLER USING .063, 2024-T3, PO 7696-1, -3 + -4 SHIMS USING .020, 2025-T3, PO 8398-1.  DUPLICATED -17 CLIP USING .040, 2024-T3, PO 7696-1.  FABRICATED INTERCOSTAL SHIM -16 USING .071, 2024-T3, PO 4595-1 IAW SRM 51-24-16 AND 51-24-36.  ALODINED AND PRIMED ALL REPAIR PARTS IAW SRM 51-21-16.  OK TO INSTALL REPAIR PARTS.  INSTALLED ALL REPAIR PARTS EXCLUDING LINTEL CAP IAW REO 601R-53
